# SDR DALA13004736307

- Difficulty date: January 25, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,617 hours, 11,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3R AND RT OVERWING EMERGENCY LIGHTS INOPERATIVE.  R & R POWER SUPPLY AND BATTERY PACK (M7920).  OPS CHECKED GOOD.
